Alert archive / West Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS Charleston, WV

June 19, 2018Barbour County, Randolph County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jun 19, 2018, 6:09 PM EDT for Barbour County, Randolph County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 6:09 PM EDT (22:09 UTC)
Expired
Jun 19, 2018, 8:52 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Barbour County, WV, Randolph County, WV

The radar

The Pittsburgh radar (KPBZ), 177 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:30 PM EDTFLASH FLOOD1 Sse Valley Bend, WVHIGH WATER REPORTED NEAR HWY 250 NORTH OF BELINGTON. BAKER RUN FLOODED AND IMPACTING TWO RESIDENCES AND THEIR VEHICLES.
Jun 19, 7:00 PM EDTFLASH FLOOD1 N Valley Bend, WVBILLS CREEK RD CLOSED DUE TO HIGH WATER
Jun 19, 8:00 PM EDTFLASH FLOOD1 E Corley, WVMOUSE RUN AND MT LIBERTY RDS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

001 
WGUS51 KRLX 192209
FFWRLX
WVC001-083-200115-
/O.NEW.KRLX.FF.W.0025.180619T2209Z-180620T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
609 PM EDT TUE JUN 19 2018

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Northeastern Randolph County in northeastern West Virginia...
  Barbour County in northeastern West Virginia...

* Until 915 PM EDT.

* At 609 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Elkins, Philippi, Audra State Park, Belington, Junior, Montrose,
  Harman, Bowden, Kerens, Volga, Dryfork and Galloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
      3887 7951 3884 7954 3879 7950 3873 7956
      3903 8006 3904 8006 3904 8008 3913 8023
      3917 8023 3924 8016 3920 7997 3910 7979
      3904 7977 3897 7951 3897 7939 3896 7935

$$

16
2 follow-up statements
717 
WGUS71 KRLX 192246
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
646 PM EDT TUE JUN 19 2018

WVC001-083-200115-
/O.CON.KRLX.FF.W.0025.000000T0000Z-180620T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Barbour WV-
646 PM EDT TUE JUN 19 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
NORTHEASTERN RANDOLPH AND BARBOUR COUNTIES...

At 642 PM EDT, Barbour County 911 reported flash flooding was 
ongoing, with flooding along Baker Run north of Belington. The 
heaviest rain is moving out of the warned area, however it will take 
some time for water to recede. Do not drive into flooded roads.

Some locations that will experience flooding include...
Elkins, Philippi, Audra State Park, Belington, Junior, Montrose,
Harman, Bowden, Kerens, Volga, Dryfork and Galloway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
      3887 7951 3884 7954 3879 7950 3873 7956
      3903 8006 3904 8006 3904 8008 3913 8023
      3917 8023 3924 8016 3920 7997 3910 7979
      3904 7977 3897 7951 3897 7939 3896 7935

$$

16
104 
WGUS71 KRLX 200052
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
852 PM EDT TUE JUN 19 2018

WVC001-083-200101-
/O.CAN.KRLX.FF.W.0025.000000T0000Z-180620T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Barbour WV-
852 PM EDT TUE JUN 19 2018

...THE FLASH FLOOD WARNING FOR NORTHEASTERN RANDOLPH AND BARBOUR
COUNTIES IS CANCELLED...

The heavy rain has ended. Although flash flooding is no longer 
expected to pose a threat, areal flooding is ongoing as many 
locations drain out. Please continue to heed any remaining road 
closures.

LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
      3887 7951 3884 7954 3879 7950 3873 7956
      3903 8006 3904 8006 3904 8008 3913 8023
      3917 8023 3924 8016 3920 7997 3910 7979
      3904 7977 3897 7951 3897 7939 3896 7935

$$

MEC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:47 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 19, 2:47 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
247 PM EDT Tue Jun 19 2018

.SYNOPSIS...
A front will drift south into the region today, providing
showers and thunderstorms. Unsettled weather remains through the
weekend as the front remains in the vicinity.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 210 PM Tuesday...

Not a whole lot of changes in the overall forecast from this
morning. Cold front is currently draped across Northern West
Virginia and will continue to sag southward this afternoon and
evening. However, this boundary eventually stalls this evening
and retreats back to the north. Expecting on going numerous
thunderstorms out ahead of this front, with activity growing as
we near max heating for the day. Although wind shear is weak,
instability is quite high with a very moist atmosphere in place.
PWAT values close to 2 inches, short corfidi vectors support
training cells and deep warm cloud layer will also elevate the
flash flood threat. However, very tough to pin point an exact
location and a watch will not be issued, but localized flash
flood event is very possible.

Severe potential is modest this afternoon and evening. Biggest
threat will be due to wet microbursts. SPC meso analysis
indicates DCAPE values across our Central CWA above 1000...with
PWATs as high as they are, would not be surprised to see a few wet
microbursts from precip loading. However, potential severe
storms should be isolated and probability for any convective
watch appears quite low.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
As of 300 PM Tuesday...

The main focus for the short term is nearly stacked surface and
upper level lows gradually moving through the Missouri and
Mississippi River valleys mid week, and then into the lower Ohio
River Valley by Friday morning. This system will eventually pick
up a frontal boundary that models show stalled just to our south
and push it north as a warm front Thursday night and Friday. The
surface low should then move into the Great Lakes Friday night
into Saturday as the upper level low opens into a trough. This
will drive a cold front through Saturday. With lots of clouds
around through the short term, temperatures will not be as warm
as earlier in the week, but the very humid air remains and will
lead to areas of showers and thunderstorms with heavy rain each
day. Flooding concerns will be on the increase, especially if
the same areas are hit multiple days, or if multiple storms
cross the same basins in a shorter period of time.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
As of 300 PM Tuesday...

One cold front should be headed east away from us to start the
period, with a secondary, weaker front sinking toward us from
the Great Lakes. This second front will usher in high pressure
with drier air late Monday into Tuesday. Did keep some lingering
POPs area wide through Monday morning to account for timing
uncertainty, and then kept low end POPs across the far south
into Tuesday -- closer to the surface boundary. Used a
consensus blend for temperatures.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 140 PM Tuesday...

Showers and storms are popping up across the region as a cold
front moves in from the north. These showers and storms could
bring brief IFR periods to sites, but will have to handle this
with amendments when it appears one may pass overhead.

Depending on what sites see rainfall and the extent of cloud
cover tonight, dense river valley fog will be possible at any
terminal that receives rain.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium

ALTERNATE SCENARIOS: Timing and extent of convection today may
vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
EKN CONSISTENCY  M    M    H    H    H    H    H    M    M    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    H    M    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    H

AFTER 18Z WEDNESDAY...
Brief IFR conditions expected in thunderstorms throughout the
week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MZ/MPK
NEAR TERM...MPK
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...MPK
Hazardous weather outlook, Jun 19, 3:10 AM EDT, 14 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
310 AM EDT Tue Jun 19 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032-
039-040-515>526-200715-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-
Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
310 AM EDT Tue Jun 19 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio and much of West Virginia.

.DAY ONE...Today and Tonight.

A few thunderstorms this afternoon and evening could produce
damaging wind gusts.

In addition, if thunderstorms move over the same area repeatedly,
flash flooding could result.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

If thunderstorms move over the same area repeatedly Wednesday, flash
flooding could result.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ024-025-033-034-200715-
Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming-
310 AM EDT Tue Jun 19 2018

This Hazardous Weather Outlook is for southwest Virginia and
southern West Virginia.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

If thunderstorms move over the same area repeatedly Wednesday, flash
flooding could result.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jun 19, 3:39 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
339 PM EDT TUE JUN 19 2018

OHZ083-084-192015-
Jackson-Vinton-
339 PM EDT TUE JUN 19 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN JACKSON AND WEST
CENTRAL VINTON COUNTIES...

At 339 PM EDT, a strong thunderstorm was located 9 miles northeast of
Waverly, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Jackson, Wellston, Hamden, Coalton and Byer.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3917 8279 3917 8277 3929 8275 3917 8247
      3895 8268 3904 8280
TIME...MOT...LOC 1939Z 306DEG 17KT 3921 8283

09
Special weather statement, Jun 19, 4:15 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Charleston WV
415 PM EDT TUE JUN 19 2018

WVZ009-017>019-029-192115-
Calhoun-Ritchie-Wirt-Wood-Gilmer-
415 PM EDT TUE JUN 19 2018

...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT NORTHERN
CALHOUN... SOUTHWESTERN RITCHIE...GILMER...CENTRAL WIRT AND
SOUTHEASTERN WOOD COUNTIES...

At 413 PM EDT, radar indicated an area of strong thunderstorms with
very heavy rainfall were located along a line extending from 6 miles
northeast of Mineral Wells to near Grantsville. Movement was
southeast at 30 mph.

Torrential rainfall from these storms may cause localized flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

Locations impacted include...
Glenville, Elizabeth, Grantsville, Mineralwells, Cedar Creek State
Park, Sand Fork, Shock, Cherry, Smithville, Mount Zion, Davisville,
Big Springs, Brohard, Stumptown, Tanner, Macfarlan, Annamoriah, Burnt
House, Walker and Petroleum.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 166 and 168.
 Route 50 in West Virginia between mile markers 14 and 23.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3914 8157 3875 8096 3892 8070 3931 8137
TIME...MOT...LOC 2013Z 324DEG 28KT 3924 8143 3893 8101

16
Special weather statement, Jun 19, 5:10 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Charleston WV
510 PM EDT TUE JUN 19 2018

WVZ013>015-026-192145-
Boone-Kanawha-Lincoln-Putnam-
510 PM EDT TUE JUN 19 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KANAWHA...CENTRAL
PUTNAM...NORTHEASTERN LINCOLN AND NORTH CENTRAL BOONE COUNTIES...

At 509 PM EDT, a strong thunderstorm was located over Nitro, moving
southeast at 35 mph. Wind gusts up to 50 mph are possible with this
storm. Torrential rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Locations impacted include...
Charleston, Nitro, Jefferson, South Charleston, St. Albans, Dunbar,
Hurricane, Sissonville, Chesapeake, Marmet, Belle, Cedar Grove, Poca,
East Bank, Cross Lanes, Alum Creek, Institute, Tornado, Coal Fork and
Teays Valley.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 1 and 3.
 Interstate 77 in West Virginia between mile markers 96 and 108.
 Interstate 64 in West Virginia between mile markers 38 and 57.
 West Virginia Turnpike between mile markers 85 and 95.
 Route 119 between mile markers 63 and 80.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3844 8199 3854 8176 3826 8137 3806 8173
TIME...MOT...LOC 2109Z 319DEG 31KT 3844 8183

16
Special weather statement, Jun 19, 5:39 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
539 PM EDT TUE JUN 19 2018

WVZ015-192215-
Kanawha-
539 PM EDT TUE JUN 19 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...

At 538 PM EDT, a strong thunderstorm was located over Charleston,
moving southeast at 40 mph. Wind gusts up to 50 mph and nickel size
hail are possible with this storm. Torrential rainfall is occurring
with this storm, and may cause localized flooding. Do not drive your
vehicle through flooded roadways.

Locations impacted include...
Charleston, South Charleston, Montgomery, Chesapeake, Marmet, Belle,
Cedar Grove, East Bank, Glasgow, Pratt, Coal Fork, Handley, Dawes,
Sharon and Pond Gap.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 1 and 2.
 Interstate 77 in West Virginia between mile markers 96 and 105.
 Interstate 64 in West Virginia near mile marker 57.
 West Virginia Turnpike between mile markers 69 and 95.
 Route 119 between mile markers 77 and 80.

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3805 8137 3828 8174 3841 8164 3830 8124
      3829 8124 3821 8128 3818 8132 3818 8133
      3808 8135
TIME...MOT...LOC 2138Z 305DEG 36KT 3831 8162

16
Local storm report, Jun 19, 5:48 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
548 PM EDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             FORT HILL               38.35N  81.65W
06/19/2018  E0.88 INCH       KANAWHA            WV   TRAINED SPOTTER

            TRAINED SPOTTER FROM CAR IN AREA OF CORRIDOR G AND
            CANTLEY DR

&&

EVENT NUMBER RLX1800096

MEC
Local storm report, Jun 19, 6:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
606 PM EDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      CHARLESTON              38.35N  81.63W
06/19/2018                   KANAWHA            WV   TRAINED SPOTTER

            MULTIPLE REPORTS OF MINOR WATER ISSUES. WATER PONDING
            ON ROADWAY ON MORRIS AND LEE IN DOWNTOWN. WATER ALSO
            FLOWING OFF HILLSIDE AND COVERING ROAD WITH AROUND AN
            INCH OF WATER IN ST ALBANS AREA. HIGH, THOUGH NOT
            FLOWING, WATER ALSO REPORTED IN AREA OF KANAWHA CITY
            COMMUNITY CENTER NEAR CHAPPEL BRANCH.

&&

EVENT NUMBER RLX1800097

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:31 PM EDTSpecial Weather StatementRLXCalhoun29 min
Jun 19, 2:37 PM EDTSpecial Weather StatementRLXJackson23 min
Jun 19, 2:57 PM EDTSpecial Weather StatementRLXWirt33 min
Jun 19, 3:13 PM EDTSpecial Weather StatementRLXClay, Roane32 min
Jun 19, 4:15 PM EDTSpecial Weather StatementRLXGilmer60 min
Jun 19, 5:10 PM EDTSpecial Weather StatementRLXKanawha35 min
Jun 19, 5:39 PM EDTSpecial Weather StatementRLXKanawha36 min
Jun 19, 7:06 PM EDTSpecial Weather StatementRLXRaleigh24 min

Nearby

Flash Flood Warnings in West Virginia, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.